Alert archive / Kansas / Flash Flood Warnings in 2010

Flash Flood Warning 2, NWS Hastings, NE

April 15, 2010Rooks County, Kansas

NWS Hastings, NE issued this flash flood warning at Apr 15, 2010, 7:47 PM CDT for Rooks County, Kansas. It was in force for 6 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 15, 2010, 7:47 PM CDT (00:47 UTC)
Expired
Apr 16, 2010, 1:30 AM CDT
In force
6 hr
Issued by
NWS Hastings, NE
Area
Storm-based polygon
Flood severity
None

County Rooks County, KS

The radar

The Grand Island radar (KUEX), 142 km from the middle of the area, began a volume at 00:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 15, 8:19 PM CDTFLASH FLOODPlainville, KSWATER HAS FLOODED OVER CURBS ACROSS TOWN.WATER MAKING ITS WAY INTO SOME SHOPS AND STORES IN TOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 32 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 0.8 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2010-04-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 313 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2010-04-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 51 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
313 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
1001 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
51 m²/s²
0-3 km storm-relative helicity
79 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

116 
WGUS53 KGID 160047
FFWGID
KSC163-160630-
/O.NEW.KGID.FF.W.0002.100416T0047Z-100416T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
747 PM CDT THU APR 15 2010

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHERN ROOKS COUNTY IN NORTH CENTRAL KANSAS...

* UNTIL 130 AM CDT

* AT 742 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL THAT CONTINUE 
  TO TRAIN ACROSS THE WARNED AREA. OVER TWO INCHES OF RAIN WAS  
  REPORTED FROM A COOPERATIVE OBSERVER IN PLAINVILLE BETWEEN 645 PM 
  AND 745 PM. ANOTHER INCH TO TWO INCHES OF RAIN IS POSSIBLE THIS 
  EVENING AS THUNDERSTORMS CONTINUE TO TRAIN OVER THE SAME AREAS.  

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  CODELL...DAMAR...PALCO...PLAINVILLE AND ZURICH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

&&

LAT...LON 3934 9960 3941 9904 3912 9904 3912 9959

$$

HEINLEIN
2 follow-up statements
314 
WGUS73 KGID 160352
FFSGID

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1052 PM CDT THU APR 15 2010

KSC163-160630-
/O.CON.KGID.FF.W.0002.000000T0000Z-100416T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ROOKS KS-
1052 PM CDT THU APR 15 2010

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHERN ROOKS COUNTY
UNTIL 130 AM CDT...

AT 1049 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS AND ISOLATED THUNDERSTORMS WITH MODERATE RAINFALL ACROSS 
THE WARNED AREA. THIS RAINFALL...COMBINED WITH HEAVIER RAINFALL FROM 
EARLIER IN THE EVENING WILL CONTINUE TO CAUSE FLASH FLOODING.

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
PLAINVILLE...CODELL...DAMAR...PALCO...AND ZURICH.

MORE THAN 3 INCHES OF RAIN HAVE FALLEN OVER PARTS OF SOUTHERN ROOKS 
COUNTY...ESPECIALLY NEAR PLAINVILLE. ANOTHER INCH OF RAIN IS POSSIBLE 
INTO THE EARLY OVERNIGHT HOURS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

&&

LAT...LON 3934 9960 3941 9904 3912 9904 3912 9959

$$

HEINLEIN
011 
WGUS73 KGID 160621
FFSGID

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
121 AM CDT FRI APR 16 2010

KSC163-160636-
/O.EXP.KGID.FF.W.0002.000000T0000Z-100416T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ROOKS KS-
121 AM CDT FRI APR 16 2010

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT SOUTHERN ROOKS COUNTY
WILL BE ALLOWED TO EXPIRE AT 130 AM CDT...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3934 9960 3941 9904 3912 9904 3912 9959

$$

JCB

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this flash flood warning went out at Apr 15, 5:31 PM CDT, 2 hours 16 minutes earlier.

Area forecast discussion, Apr 15, 5:31 PM CDT, 2 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
531 PM CDT THU APR 15 2010

.AVIATION...00Z KGRI TAF. CEILINGS SHOULD REMAIN VFR FOR THE REST
OF THE EVENING...ALTHOUGH THERE ARE SOME CEILINGS APPROACHING MVFR
TO THE NORTHWEST NEAR A SECONDARY COLD FRONT THAT ARE COMING
TOWARD THE TERMINAL. THEN SOME MVFR CEILINGS ARE POSSIBLE LATE
TONIGHT AND INTO FRIDAY MORNING BEHIND THE SECONDARY COLD
FRONT...AS WIND SPEEDS PICK A BIT FOR FRIDAY. CEILINGS SHOULD
EVENTUALLY SCATTER ON FRIDAY. CHANCES FOR ADDITIONAL RAINFALL LOOK
MINIMAL.

&&

.PREV DISCUSSION... /ISSUED 251 PM CDT THU APR 15 2010/

SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT.  MAIN FOCUS IS ON
THUNDERSTORM CHANCES TONIGHT.  AT 19Z...THE COLD FRONTAL BOUNDARY
WAS LOCATED FROM KMCK TO JUST NORTH OF KHSI TO NEAR KJYR.  BEHIND
THE FRONT DRIER AIR WAS ADVECTING SOUTH WITH DPS IN THE 30S AND
40S...WHILE AHEAD OF THE BOUNDARY DPS WERE IN THE MID AND UPPER
50S.  A SECONDARY COLD FRONT STRETCHED FROM KOGA TO KONL.
CONVERGENCE ALONG THE SOUTHERN...SOUTHWARD PUSHING BOUNDARY WILL BE
THE MAIN FOCUS FOR SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND INTO
TONIGHT.  LAPS DATA INDICATES SOME POCKETS OF SFC BASED CAPES AROUND
1000 J/KG...GENERALLY SOUTH OF HIGHWAY 6 AND SOME CONVECTION HAS
ALREADY BEGUN TO DEVELOP ACROSS NORTH CENTRAL KANSAS EARLY THIS
AFTN.  ASIDE FROM THIS POP UP CONVECTION...EXPECT CONVECTION WILL
BECOME MORE FOCUSED/ORGANIZED ALONG THE BOUNDARY IN THE NEXT COUPLE
OF HOURS.  MODEL PROGS OF INSTABILITY SUGGEST CAPES MAY REACH 1200
TO 1500 J/KG WHILE DEEP SHEAR PARAMETERS ALONG THE FRONT AVERAGE 25
TO 30 KTS.  SOME STRONG TO SEVERE STORMS ARE POSSIBLE THIS AFTN/EVE
ALONG THE BOUNDARY...SIMILAR TO LAST NIGHT.  HAIL TO THE SIZE OF
QUARTERS WILL BE THE PRIMARY HAZARD...ALTHOUGH WITH PRECIPITABLE
WATER VALUES JUST OVER AN INCH ALONG/AHEAD OF THE BOUNDARY...LOCALLY
HEAVY RAINFALL IN EXCESS OF AN INCH MAY ALSO OCCUR.  A FEW SHOWERS
OR AN ISOLATED THUNDERSTORMS MAY ALSO OCCUR IN THE VICINITY OF THE
NORTHERN SECONDARY COLD FRONT AS WELL BUT WITH NO SEVERE WEATHER.

THE MAIN FRONTAL BOUNDARY AND THE ASSOCIATED CONVECTION SHOULD PUSH
SOUTH NEAR THE NEB/KS STATELINE THIS EVENING...WITH TSTMS CONTINUING
AFTER DARK IN NC KANSAS.  THE FRONT WILL PUSH SOUTH OF OUR CWA EARLY
FRIDAY MORNING.  SOME SHOWERS MAY LINGER ACROSS OUR FAR SOUTH EARLY
FRIDAY BUT THEY SHOULD RAPIDLY DISSIPATE WITH THE DRY AIR AND
SURFACE RIDGE BUILDING SOUTH ONTO THE PLAINS.

MODELS DO SUGGEST THAT LOW CLOUDS CURRENTLY IN NORTH DAKOTA MAY
REACH OUR CWA TOWARD MORNING BUT THEY WOULD BE MORE SCATTERED IN
NATURE.  WE WILL SEE ON THIS ONE.  ANY MORNING CLOUDS SHOULD RAPIDLY
DISSIPATE IN THE DRY AIRMASS.  NORTH TO NORTHEASTERLY WINDS LOOK A
BIT BREEZY/GUSTY IN THE MORNING BEFORE THE SFC HIGH BUILDS FARTHER
SOUTH INTO THE PLAINS IN THE AFTERNOON.  MUCH DRIER AIR WILL SETTLE
IN ON FRIDAY WITH DPS PROGGED IN THE 20S AND 30S.  AFTN HIGHS SHOULD
AVERAGE IN THE LOWER 60S IN THE COOLER AIRMASS.  FRIDAY NIGHT WILL
BE A CHILLY NIGHT...ROUGHLY 20 DEGREES COOLER THAN THE LAST FEW
NIGHTS...WITH LOWS IN THE LOWER 30S...OR JUST ABOUT 5 DEGREES COOLER
THAN SEASONAL NORMALS.

LONG TERM...12Z SATURDAY THROUGH THURSDAY. MAIN FORECAST CHALLENGE
REVOLVES AROUND SHOWER AND THUNDERSTORM CHANCES.

THE EXTENDED PERIOD WILL GET OFF TO A PLEASANT START ON SATURDAY
THANKS TO STRONG SUBSIDENCE BENEATH SHORTWAVE RIDGING ALOFT AS WELL
AS STRONG SURFACE RIDGING. WINDS WILL VEER AROUND TO THE SOUTHEAST
THROUGH THE DAY AROUND THE SURFACE RIDGE CENTERED TO OUR EAST. WILL
SEE HIGHS CLIMB INTO THE LOWER TO MID 60S FOR HIGHS UNDER MOSTLY
SUNNY SKIES. QUIET CONDITIONS CONTINUE THROUGH SATURDAY NIGHT WITH
DRY AIRMASS ASSOCIATED WITH THE SURFACE HIGH STILL IN PLACE. ANY
PRECIP TO REMAIN WELL WEST OF THE CWA OVER THE HIGH PLAINS IN AXIS
OF DEEPER MOISTURE AND AHEAD OF MID-LEVEL SHORTWAVE LIFTING OUT OF
THE ROCKIES.

THIS SHORTWAVE WILL CONTINUE TO LIFT EAST ACROSS THE CENTRAL PLAINS
ON SUNDAY...AND WILL BRING AT LEAST A SMALL CHANCE FOR SOME SHOWERS
AND THUNDERSTORMS TO SOUTHWEST PORTIONS OF THE CWA BY SUNDAY
AFTERNOON...AGAIN COINCIDENT WITH THE AXIS OF BETTER MOISTURE WEST
OF THE SLOWLY EASTWARD SHIFTING BROAD SURFACE HIGH. MOISTURE AND
RESULTANT INSTABILITY ARE QUITE LIMITED AND WITH NO PRONOUNCED LLJ
INFLUENCE SUNDAY NIGHT...EXPECT ANY CONVECTION TO DISSIPATE FAIRLY
QUICKLY EARLY SUNDAY EVENING. THIS SHORTWAVE SHIFTS EAST OF THE AREA
BY MONDAY...WITH DRY CONDITIONS EXPECTED TO RETURN AS UPPER RIDGE
CENTERED OVER THE ROCKIES AMPLIFIES. WILL CARRY SOME SMALL POPS IN
THE SOUTHWEST MONDAY NIGHT AS A 20-30 KT NOCTURNAL LLJ THROUGH THE
HIGH PLAINS MAY HELP TO SUSTAIN A FEW SHOWERS/STORMS EXPECTED TO
DEVELOP IN A SOUTHEASTERLY UPSLOPE FLOW OVER THE HIGH PLAINS/FRONT
RANGE. MAINTAINED SOME SMALL POPS INTO TUESDAY DUE TO A BETTER
RETURN FLOW OF MOISTURE/WARM AIR NORTHWARD THROUGH THE PLAINS WITH
THE SURFACE HIGH CONTINUING TO SHIFT EAST OF THE AREA...AND VARIOUS
MODELS/MODEL RUNS TRYING TO SHOW SOME WEAKENING OF THE UPPER RIDGING
AS SHORTWAVE ENERGY SLIDES BY TO THE NORTHEAST AND SOME ADDITIONAL
SHORTWAVE ENERGY TRIES TO LIFT OUT OF THE ROCKIES AND UNDERCUT THE
RIDGE. NOT A GREAT CHANCE BY ANY MEANS...BUT ENOUGH FOR A SLIGHT
CHANCE POP. THE LLJ INCREASES AGAIN TUESDAY NIGHT WITH RESULTANT
WARM AIR/MOISTURE ADVECTION SUPPORTING SOME SMALL ELEVATED
CONVECTION CHANCES.

WEDNESDAY INTO THURSDAY...A DEEP CLOSED MID/UPPER LOW SLOWLY
ADVANCES EASTWARD ACROSS THE WESTERN CONUS AND ROCKIES. STILL QUITE
A BIT OF UNCERTAINTY THIS FAR OUT REGARDING HOW SLOW THE SYSTEM WILL
BE TO LIFT OUT AND HENCE PRECIP CHANCES FOR THE AREA. SURFACE LOW
PRESSURE WILL DEEPEN IN THE LEE OF THE ROCKIES AHEAD OF THE UPPER
SYSTEM...RESULTING IN A STRONGER SOUTHERLY LOW-LEVEL FLOW THROUGH THE
SOUTHERN AND CENTRAL PLAINS...DRAWING INCREASED MOISTURE NORTHWARD
INTO THE AREA WEDNESDAY AND THURSDAY. STILL A LOT OF DETAILS TO BE
WORKED OUT OVER THE COMING DAYS...BUT HPC GUIDANCE POPS AROUND 30
PERCENT WEDNESDAY/THURSDAY SEEM REASONABLE AND WILL START HERE GIVEN
THE RETURNING MOISTURE/INSTABILITY...POTENTIAL FOR LEAD SHORTWAVES
EJECTING OUT OF THE MAIN CLOSED LOW...WARM FRONT EXTENDING OUT ONTO
THE PLAINS FROM HIGH PLAINS SURFACE LOW...AND PARENT CLOSED
MID/UPPER LOW FORECAST TO EJECT SOMETIME LATE NEXT WEEK.

CONCERNING TEMPERATURES...NO BIG SWINGS ANTICIPATED WITH HIGHS
MAINLY IN THE 60S TO LOWER 70S. AS FAR AS LOWS GO...SATURDAY NIGHT
LOOKS TO BE THE COOLEST NIGHT OF THE PERIOD STILL UNDER THE
INFLUENCE OF THE SURFACE HIGH...BEFORE MODERATING INTO THE 40S TO
AROUND 50F FOR THE REMAINDER OF THE PERIOD.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
KS...NONE.
&&

AVIATION...HEINLEIN
Hazardous weather outlook, Apr 15, 7:18 PM CDT, 29 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE HASTINGS NE
718 PM CDT THU APR 15 2010

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
161200-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
718 PM CDT THU APR 15 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...TONIGHT.

STRONG THUNDERSTORMS ARE POSSIBLE ACROSS NORTH CENTRAL KANSAS. HAIL
TO THE SIZE OF PENNIES AND LOCALLY HEAVY RAINFALL IN EXCESS OF AN INCH
ARE THE PRIMARY HAZARDS FROM THE STORMS. LOCALIZED NUISANCE
FLOODING WILL ALSO BE POSSIBLE OVER PARTS OF NORTH CENTRAL KANSAS.
FARTHER NORTH...AN ISOLATED THUNDERSTORM IS POSSIBLE THIS
EVENING...MAINLY SOUTH OF HIGHWAY 6.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

A SLIGHT CHANCE FOR THUNDERSTORMS EXISTS ALONG AND WEST OF A KEARNEY
NEBRASKA TO MANKATO KANSAS LINE SUNDAY...AND ALONG AND WEST OF A
LEXINGTON NEBRASKA TO OSBORNE KANSAS LINE MONDAY NIGHT. THUNDERSTORM
CHANCES RETURN TO THE ENTIRE OUTLOOK AREA TUESDAY AND WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT LIKELY NEEDED TONIGHT.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

HEINLEIN

In the hours before

Special weather statement, Apr 15, 7:08 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
708 PM CDT THU APR 15 2010

KSZ017-018-160100-
OSBORNE KS-ROOKS KS-
708 PM CDT THU APR 15 2010

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN OSBORNE AND EASTERN ROOKS
COUNTIES UNTIL 800 PM CDT...

AT 703 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR WOODSTON...OR 28 MILES SOUTHEAST OF
PHILLIPSBURG...MOVING EAST AT 5 MPH.

HAIL UP TO THE SIZE OF PENNIES IS POSSIBLE WITH THIS STORM...ALONG
WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  ALTON...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 3954 9878 3929 9878 3932 9914 3950 9914
TIME...MOT...LOC 0008Z 270DEG 5KT 3941 9902

HEINLEIN

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 15, 7:08 PM CDTSpecial Weather StatementGIDOsborne52 min

Nearby

Flash Flood Warnings in Kansas, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.